# SDR AALA201708049012

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 50,915 hours, 29,353 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000200
- Part serial: ASN710
- Condition: Corroded
- Location: Lt Mlg
- Part time: 50,915 hours, 29,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND MAIN LANDING GEAR REAR PINTLE PIN. REPLACED PINTLE PIN PER JOB CARD 26T00032001.
